# SDR DALA12001850865

- Difficulty date: June 17, 2012
- Submitted: June 21, 2012
- Operation: Air carrier
- Aircraft: N774NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47776
- Aircraft time: 77,374 hours, 73,962 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Disconnected
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THE 1R DOOR SLIDE LANYARD TO BE DISCONNECTED. MAINTENANCE REINSTALLED THE DOOR SLIDE LANYARD AND RETURNED THE AIRCRAFT TO SERVICE.
